# SDR DL757020816

- Difficulty date: July 13, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- Aircraft time: 56,410 hours, 30,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37506
- Condition: Dented
- Location: Fs 1670, S-18r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1661-1680 / STRG. 18R-19R :            DENT REPAIR                                                 THE FUSELAGE SKIN BETWEEN FS 1661 & 1680 AND BETWEEN        STRINGERS 18R & 19R WAS FOUND DENTED.  THE DENT WAS REMOVED WITH A CUTOUT AND REPAIRED WITH TWO EXTERNAL ALUMINUM       REPAIR DOUBLERS PER ER/A 383296-14, REV A.
